# SDR 2005FA0000119

- Difficulty date: January 10, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N22PG
- Make and model: Piper PA-23-250
- Aircraft serial: 277305203
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Failed
- Location: Magneto Drive
- Part time: 617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF A VIBRATION ON RT ENGINE.  INSPECTION REVEALED CAGE FAILURE OF THE RT MAGNETO DRIVE GEAR BEARING (PN 67542).  CAUSE OF CAGE FAILURE NOT KNOWN.  CANNOT RECOMMEND ACTION TO PREVENT REOCCURRENCE. (K)
